# SDR USAA2009050191052

- Difficulty date: February 9, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 430, LBL 2.  REPAIRED FUSELAGE SKIN AT BS 430, LBL 2 IAW US AIRWAYS TASK CARD M2A53002.
